# SDR SIM2008F00017

- Difficulty date: July 21, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: EPMEM53EP54701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV A PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED. REMOVED THAT EXISTING REPAIR DOUBLER AND CLEANED THE AREA.  POSITIONED, MARKED, DRILLED, TREATED AND INSTALLED NEW REPAIR DOUBLER PN EPNEM53EP54701.  REPAIRS PERFORMED IAW SRM 53-00-10.  AC RETURNED FOR SERVICE.  (K)
